# SDR DALA2022091406108

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 FWD LEAF SPRING WRONG INSTALLED ON GIRT BAR OF DOOR 4R AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00071: SPRING WAS REPLACED PER B757-200 51-40-02- 0G PAR. 4 AND ADJUST GIRT BAR MECHANISM MUST BE PERFORMED UNDER JOB 001-0307 AMDS. (2407748)
